Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

TMI! adult content

I've had really bad, runny bowel movements for three days now. I'm drinking water like there's gonna be a drought, and I still can't get it to fix itself. It's litteraly painful to use the bathroom, and I spend more than half my day in there. It started the day I started my period so idk if they are connected? But I'm suffering. My butt is litteraly bleeding. It hurts!!! Pepto doesn't seem to help, water isn't helping (although staying hydrated is a good thing during all this, its not solidifying my stool).

Could there be more to it than just dehydration or something I ate? I even had a bed accident last night. It's embarrassing and really hard to get anything done!

Answer Question
 
Anonymous

Asked by Anonymous at 11:46 PM on May. 30, 2011 in Health

Answers (6)
  • call your doctor
    mamawilbur

    Answer by mamawilbur at 11:47 PM on May. 30, 2011

  • I would look for an over the counter anti diarrea (sp?) medicine. I do that a lot with my periods also, and my dr said it can be related. Also so medicated wipes for the bleeding. They'll burn a little at first but they do help. Also, try wearing just a shirt to bed or something, with no panties, to let air get to the bleeding areas...that'll help with them healing. If the over the counter meds dont work, talk to your dr ASAP.
    sissy4444

    Answer by sissy4444 at 11:49 PM on May. 30, 2011

  • I get diarrhea sometimes during my periods, but never to that extent. Definitely call your doc ASAP and let them know what is going on. I agree with sissy, about getting an OTC anti-diarrhea med. pepto is really just for upset stomach, not really to solve the problem of diarrhea. Don't drink any red drinks (my doc says it can sometimes stain your stool and make it look as if you have bloody stools when you really don't), and keep hydrated with water and drinks fortified with electrolytes. GL and hope you feel better!
    jalvarez626

    Answer by jalvarez626 at 12:06 AM on May. 31, 2011

  • Sounds like a digestive issue,I've had this before I started taking a really good probiotic,and drinking tons of fresh vegetable juice. I was fine after a week. Hope this helps some.
    MarGeee

    Answer by MarGeee at 12:07 AM on May. 31, 2011

  • I used to get that every time I had a period. Take some Immodium. You can get it at any pharmacy OTC. Eat bananas and get some preporation H cream. I swear within 24 hrs you won't be sore there. You may just have a virus if this hasn't happened before. Try those things and if they don't help call your doctor. Hope you feel better soon. Also, drink plenty of fluid or you will dehydrate.
    DDWay

    Answer by DDWay at 12:14 AM on May. 31, 2011

  • Take some Imodium... and CALL YOUR DOC!!! Diarrhea more then 3 days is criteria to call your doc... you may need an RX medication to stop it, plus you need to find out the cause as well!!!! Pepto won't help this!!

    Crafty26

    Answer by Crafty26 at 12:19 AM on May. 31, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.